# SDR AALA202112098588

- Difficulty date: December 9, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737*
- Aircraft serial: 31208
- Aircraft time: 21,129 hours, 8,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE. RELAMPED LEFT OVERWING FORWARD EXIT EMERGENCY LIGHT PER AMM 33-51-04.
